Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What causes recurrent abscesses?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1038 Questions
Question
I keep getting abscesses from canullas, injections, when blood is taken, basically when ever a neddle breaks my skin. Do you have any idea what the underlying cause could be or any possible treatment?
Posted Tue, 5 Aug 2014 in Infections
 
 
Answered by Dr. Achuo Ascensius 3 hours later
Brief Answer:
You might be suffering from an immune disease

Detailed Answer:
Hello,
I am Dr Achuo and i have read your query with particular concern.

There might be two possibilities;

-The first possibility is that you could be suffering from an immune disease. There are a host of immune diseases that can cause recurrent abscesses. However, these conditions are not routinely considered in clinical practice. For detail investigations, you will need a clinical immunologist who will investigate further to confirm or rule out the possibility of an immune disease. The idiopathic pancreatitis you have could also have been caused by an immune disease thus supporting the hypothesis of an immune disease.

-The second possibility is that of staphylococcal infections. Staphylococcus is a germ that normally stays on the skin and when there is a break, it penetrates.
In such cases, vigorous antiseptic measures have to be taken when ever an injection is to be made.

I will recommend that you meet an immunologist who will do a thorough investigation.

Hope this helps you. If you have further query, i will be glad to respond.
Best regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor